# SDR MEX2002237

- Difficulty date: July 24, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Condition: Failed
- Location: Lt Engine
- Part time: 26,591 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXI DUE TO AN INDICATION OF 500 DEGREES IN EGT ON THE LEFT ENGINE.  FCU WAS ADJUSTED IAW MM AND TESTED OK.  FCU WAS REPLACED BY N1, N2 AND EPR OSCILATIONS.  TESTS WERE PERFORMED IAW MM.
